# SDR DXTA2022080267180

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500186
- Aircraft time: 7,167 hours, 5,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 532500
- Part serial: NA
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: MAIN CABIN DOOR LOWER EXIT SIGN LIGHT INOPERATIVE.//CORRECTIVE ACTION//REMOVED AND REPLACED THE EMER LIGHT ASSY  OPS CHECKS GOOD RESTORED ALL ACCESS GAINED. AMM CH. 33-52-13
